Having Side Effects - When Will They Stop

Discussion in 'Side-Effects of Duromine' started by lozzajane, Jun 23, 2017.

  1. lozzajane

    lozzajane New Member
    Standard Member

    Joined:
    Jun 23, 2017
    Messages:
    2
    Likes Received:
    0
    I am on Day 4 of Duromine 30g and am having some side effects. Really dry mouth which is tolerable and now I have a sore throat so feel like I am getting sick. Had a bit of nausea the first day but that has ceased. I am feeling so tired and have little energy which makes it difficult as I have 2 kids to look after and I am pretty dizzy with some blurred vision also. Will it take some time for my body to get used to the tablets or will these side effects likely stick around? I am on a shake program (Isagenix) and I had lost 15kg with that in the past but am just doing 2 shakes a day which is filled with good stuff and super low carb and I also eat 1 healthy meal for lunch (meat/veg/salad etc) but am not snacking as I am not hungry at all. Didn't have much water yesterday but the day before I had around 2l and today so far I have had 1l. Last night I also had anxiety and my jaw was a bit sore (probably from clenching during the day without realising) I do have a history of anxiety and I have that under control but was hoping that it doesn't come on more often now that I am on these tablets....? Any advice is appreciated :)
     
    #1 Jun 23, 2017
  2. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    2,007
    Likes Received:
    789
    Hello Lozzajane! Welcome to the forum! I am sorry you are having such harsh side effects on Duromine. You know, it often happens so that people start taking Duromine, then they “have a flu” and stop taking it and re-start once they get better. I am already sure that this “flu” is the side effect of Duromine. However, if it’s not and you got sick, you should probably stop taking Duromine, get well and then continue with the course.

    It always takes time for the body to get used to Duromine. In some people, it takes just one day, while others have to bear the side effects for 10 days (these are two extremes. As a rule, the side effects subside by day 4-6), yet no one can guess what it will be like in your particular case. I am worried for such strong and multiple side effects. Did you check your BP?

    Try to have more water. This might help you alleviate the symptoms. As for the shakes… I am really not a fan of them, but that’s just my own opinion. The only question I have is Are you going to have them till for the rest of your life?

    Either way, I wish you best of luck and hope you feel good very soon, start enjoying the journey and introduce some physical activity, as well!
     
    #2 Jun 23, 2017
  3. lozzajane

    lozzajane New Member
    Standard Member

    Joined:
    Jun 23, 2017
    Messages:
    2
    Likes Received:
    0
    Hi, thanks for the advice. Good to know that the side effects more than likely will subside! I don't think the dizziness is as bad today but I still feel quite tired too :( Is it a worry to have multiple side effects then? Dr didn't check my BP but I have a newborn and my BP was checked a few weeks back and it was fine, I never have any issues with that. Will try and have more water, that sounds like it may help a little. The shake system I am on (hubby is too) will most likely be a permanent thing. Once I am at goal weight I can do 1 shake which should maintain my weight. We started it a year ago and he lost 20kg and I lost 15kg and he has managed to maintain his weight but I fell pregnant and stopped the program altogether so just ate pretty much whatever I wanted haha! They are not for everyone that is for sure, but we both love the system and felt absolutely great whilst doing the program. I am hoping using the duromine will just kick start my weight loss and I can continue with exercise and the shakes afterwards. I have about 35kg to lose.
     
    #3 Jun 23, 2017
  4. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    2,007
    Likes Received:
    789
    Hello Lozzajane! How are you feeling today? How did the weekend go? Having multiple side effects is not a reason to worry, if they are not severe. Bravo on your previous weight loss! Sounds like you know what you are doing. =)

    Just one question. I hope you are not breastfeeding? Duromine does penetrate the breastmilk. Just to make sure you know this…

    Have a wonderful day and a successful week!
     
    #4 Jun 26, 2017
  5. Lized

    Lized Active Member
    Standard Member

    Joined:
    Jul 3, 2017
    Messages:
    48
    Likes Received:
    40
    Hi there. I know your post is quote some time ago, but I just saw it and I am also on day 4 and I feel EXACTLY as you did apart from the dry mouth - also mom of 2 (single mom) and I am so drowsy and tired. Everyone seems to be talking about having TONS of energy and cleaning cupboards at 3am.... why am I so EXHAUSTED then?
     
    #5 Jul 4, 2017
Loading...

Similar Threads